# SDR K11A2023092900230

- Difficulty date: September 19, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N726CK
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 48,116 hours, 26,683 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Cracked
- Location: Zone 100
- Part time: 48,116 hours, 26,683 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO DOOR UPPER HINGE AT STA 638 - 642 FOUND TO BE CRACKED.
